# SDR QXEA2013011900168

- Difficulty date: January 19, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING SPAR FLANGE FOR PANELS 262HT, 262FT, AND 262AT HAVE AREAS OF BARE METAL AND FRETTING CORROSION.  REMOVED FRETTING, MIN THICKNESS .092" AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-451.  CONFIRMED CRACK FREE REF NDTM 51-00-06-910-801 PT 1. ALODINED AND APPLIED PRIMER IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
